# SDR DALA2021101206249

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,519 hours, 23,531 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON LOWER SIDE PLATE BTW BSTA 560 TO BSTA 620 RH(C1). CORRECTIVE ACTION: SUMMARY OF NRC 00234: LOWER SIDE PLATE BTW BSTA 560 TO BSTA 620 RH WAS REPLACED PER B757-200 SRM. (1977558)
